Skip to main content
Balaji Raghavachari

Balaji Raghavachari

Professor - Computer Science
Director - Graduate Studies, Office of

Research Areas

Research Interests
  • Design and analysis of algorithms.
  • Database design.
  • Approximation algorithms.
  • Combinatorial optimization.
  • Network design.
  • Telecommunication networks.
  • Vehicle routing and traversal problems.


DOMINE: a comprehensive collection of known and predicted domain-domain interactions, Sailu Yellaboina, Asba Tasneem, Dmitri V. Zaykin, Balaji Raghavachari, and Raja Jothi, Nucleic Acids Research, Volume 39 (Database issue), pages 730-735, 2011.  2011 - Publication
A Threat-Aware Routing Algorithm for Maximum Physical-Layer Path Survivability, Shengli Yuan, Balaji Raghavachari, and Lei Chen, Proceedings, IEEE Globecom 2010, December 5-10, Miami, FL.  2010 - Publication
Finding Maximum Reliable Path in Mesh Networks under Multiple Failures, Shengli Yuan, Balaji Raghavachari, and Ankitkumar Patel, Proceedings, 19th International Conference on Computer Communications and Networks (ICCCN 2010), pages 1-6, August 2-5, 2010.&nbsp 2010 - Publication
Degree-bounded minimum spanning trees, Raja Jothi and Balaji Raghavachari, Discrete Applied Mathematics, Volume 157, Number 5, pages 960-970, 2009. 2009 - Publication
Improved approximation algorithms for the single-sink buy-at-bulk network design problem, Raja Jothi and Balaji Raghavachari, Journal of Discrete Algorithms, Volume 7, Number 2, pages 249-255, 2009. 2009 - Publication
DOMINE: A database of protein domain interactions, B. Raghavachari, A. Tasneem, T.M. Przytycka, and R. Jothi, Nucleic Acids Research, Vol 36 (Database Issue), D656-661, 2008. [PDF] [Text] [Database Website] 2008 - Publication
A 4/3-Approximation Algorithm for Minimum 3-Edge-Connectivity, P. Gubbala, and B. Raghavachari, Proceedings of the Workshop on Algorithms and Data Structures (WADS), Halifax, Canada, August 2007, pages 39-51. 2007 - Publication
Approximating the k-traveling repairman problem with repairtimes, Raja Jothi and Balaji Raghavachari Journal of Discrete Algorithms, 5(2): 293-303 (2007), Elsevier Press. 2007 - Publication